Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

May 12, 2014Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at May 12, 2014, 7:23 PM EDT for Talbot County, Maryland. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2014, 7:23 PM EDT (23:23 UTC)
Expired
May 12, 2014, 8:00 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WWUS81 KPHI 122323
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT MON MAY 12 2014

MDZ015-019-130000-
QUEEN ANNE'S MD-TALBOT MD-
723 PM EDT MON MAY 12 2014

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT CENTRAL TALBOT AND
SOUTHWESTERN QUEEN ANNE'S COUNTIES...

AT 717 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR CAPE ST.
CLAIRE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER. 

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

NO LIGHTNING IS CURRENTLY OCCURRING WITH THIS SHOWER...HOWEVER...AN 
ISOLATED LIGHTNING STRIKE CANNOT BE RULED OUT.

THIS SHOWER WILL BE NEAR STEVENSVILLE SOUTH AROUND 730 PM...CHESTER
AROUND 740 PM...TALBOT AROUND 750 PM AND COPPERVILLE AROUND 800 PM.

LAT...LON 3904 7631 3899 7627 3898 7620 3887 7603
      3872 7624 3882 7632 3887 7626 3881 7621
      3882 7620 3893 7623 3894 7624 3890 7624
      3893 7628 3889 7627 3891 7632 3886 7633
      3885 7636 3886 7636 3888 7637

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 12, 3:49 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 12, 3:49 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT MON MAY 12 2014

.SYNOPSIS...
A STATIONARY FRONTAL BOUNDARY WILL BE LOCATED JUST TO OUR
NORTH TONIGHT. THE STATIONARY FRONT WILL MOVE SOUTHWEST THROUGH THE
REGION AS A BACKDOOR COLD FRONT ON TUESDAY INTO THE MID-ATLANTIC
STATES. THIS BACKDOOR FRONTAL BOUNDARY WILL THEN SURGE NORTH THROUGH
THE REGION AS A WARM FRONT WEDNESDAY AND THURSDAY. ANOTHER COLD
FRONTAL BOUNDARY WILL PASS THROUGH THE REGION ON FRIDAY. HIGH
PRESSURE THEN WILL BUILD IN BEHIND THE COLD FRONT FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A WEAK IMPULSE IS EXPECTED TO PASS OVERHEAD THIS EVENING IN THE
NORTHWEST MID LEVEL FLOW. AS A RESULT, THE ISOLATED SHOWER ACTIVITY
IN OUR REGION MAY BECOME ENHANCED FOR A TIME FROM THE VERY LATE
AFTERNOON HOURS INTO THE EVENING. AS A RESULT, WE WILL CARRY THE
MENTION OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FOR MUCH OF
OUR REGION FOR THAT PERIOD OF TIME.

PARTIAL CLEARING IS ANTICIPATED AFTER THE MID LEVEL IMPULSE MOVES TO
OUR EAST. HOWEVER, ADDITIONAL CLOUDS ARE FORECAST TO BUILD OVERHEAD
FROM THE NORTHWEST LATE TONIGHT.

TEMPERATURES SHOULD REMAIN MILD WITH LOWS EXPECTED TO BE MAINLY IN
THE 60S WITH A LIGHT AND VARIABLE WIND.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A COLD FRONT IS EXPECTED TO BEGIN ENTERING THE NORTHEASTERN PART
OF OUR FORECAST AREA AROUND DAYBREAK ON TUESDAY. STRONG HIGH
PRESSURE IS ANTICIPATED TO PUSH THE BOUNDARY SOUTHWESTWARD THROUGH
OUR REGION DURING THE MORNING AND EARLY AFTERNOON HOURS. THE FRONT
IS EXPECTED TO REACH PHILADELPHIA AROUND 1000 AM OR SO.

THE DEVELOPING EASTERLY FLOW SHOULD KEEP MAXIMUM TEMPERATURES IN THE
LOWER AND MIDDLE 70S IN MUCH OF NEW JERSEY. HIGHS ARE EXPECTED TO
REACH THE LOWER 80S ALONG THE WESTERN EDGE OF OUR FORECAST AREA FROM
BERKS COUNTY, PENNSYLVANIA DOWN INTO NORTHEASTERN MARYLAND.

AN AREA OF SHOWERS AND THUNDERSTORMS DROPPING SOUTHEAST FROM THE
GREAT LAKES REGION IS FORECAST TO AFFECT OUR REGION ON TUESDAY
MORNING. IT WILL FOLLOW THE MID LEVEL FLOW AND IT IS EXPECTED TO
IMPACT MAINLY OUR EASTERN PENNSYLVANIA COUNTIES AS IT INTERACTS WITH
THE COLD FRONT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT: A BACKDOOR COLD FRONT IS LIKELY TO
MOVE THROUGH THE REGION TUESDAY NIGHT WITH EAST-NORTHEAST FLOW
RESUMING BEHIND IT. THE RESULT WILL BE SOME LIGHT SHOWERS, LOW
CLOUDS FOG (BOTH NIGHTS) AND DRIZZLE TUESDAY NIGHT AND A CONTINUED
LOW CHANCE FOR SHOWERS THROUGH WEDNESDAY NIGHT.  MODEL DIFFERENCES
ARE PRESENT IN HOW QUICK THE FRONT BEGINS TO PUSH NORTH AGAIN WITH A
4-5 STANDARD DEVIATION SPREAD WITHIN THE ECMWF ENSEMBLE SUITE ON
HIGH TEMPERATURES WEDNESDAY. STUCK CLOSE TO THE MET AND MAV FROM
PHILLY SOUTH AND WENT A TOUCH COOLER FURTHER NORTHEAST DURING THE
DAY WEDNESDAY.

THURSDAY AND THURSDAY NIGHT: MORE CONFIDENT WE GET INTO THE WARM
SECTOR AND SEE MORE IN THE WAY OF SUNSHINE. SOUTHERLY FLOW AND 850 MB TEMPS
PUSHING 15C, SHOULD GET US INTO THE LOW 80'S FOR A GOOD PORTION OF
THE PHILLY METRO. FOCUS OF THE SHOWER CHANCE NORTH AND WEST OF
PHILLY IN LINE WITH THE 09Z SREF.

FRIDAY AND FRIDAY NIGHT: FAIRLY GOOD BET THAT PERIODS OF HEAVY RAIN
WILL OCCUR AHEAD OF THE FRONT. THOUGH STILL SOME TIMING DIFFERENCES
WITH THE DIFFERENT OPERATIONAL MODEL RUNS. THE 06Z GFS AND THE 00Z
CMC FOCUS THE HEAVY RAIN FRIDAY AFTERNOON AND NIGHT WHILE THE 00Z
AND 12Z ECMWF RUNS HAVE THE MAIN PERIOD OF RAIN ON FRIDAY. SEE HYDRO
SECTION FOR MORE ON THE OVERALL SET-UP FOR THE HEAVY RAIN EVENT.
RAMP UP POPS BY FRIDAY MORNING WITH HIGH LIKELY POPS INTO THE EARLY
EVENING. DID NOT CATEGORICAL POPS GIVEN THE TIMING UNCERTAINTY, DAY
VS NIGHT.

SATURDAY THROUGH MONDAY: NORTHWEST FLOW BEHIND THE COLD FRONT WITH
CAA AS WELL. WILL GO SLIGHTLY COOLER THAN MEX/WPC FOR HIGHS ON THE
WEEKEND. LEFT IN A SLIGHT CHANCE FOR A SHOWER OR TWO IN THESE
PERIODS AS A SHORTWAVE OR TWO MAY MOVE THROUGH THE REGION. 12Z ECMWF
IS SOUTH WITH THIS ON SUNDAY, WHILE THE GFS WOULD BRING ONE THROUGH
EARLY MONDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE ANTICIPATED INTO EARLY TONIGHT. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS COULD BRING A BRIEF PERIOD OF
MVFR CEILINGS AND VISIBILITY VALUES INTO THIS EVENING. THE WIND
SHOULD REMAIN FROM THE SOUTHWEST AND SOUTH INTO THIS EVENING AT
AROUND 6 TO 10 KNOTS. THE WIND IS FORECAST TO BECOME LIGHT AND
VARIABLE FOR TONIGHT.

CONDITIONS SHOULD BE MAINLY VFR FOR LATE TONIGHT INTO TUESDAY
MORNING WITH SCATTERED VISIBILITY RESTRICTIONS AROUND DAYBREAK DUE
TO HAZE AND LIGHT FOG.

A COLD FRONT IS ANTICIPATED TO PUSH THROUGH OUR REGION FROM THE
NORTHEAST ON TUESDAY MORNING. SHOWERS AND ISOLATED THUNDERSTORMS ARE
POSSIBLE, ESPECIALLY AROUND KRDG AND KABE. THE WIND IS FORECAST TO
BECOME NORTHEAST TO EAST AROUND 6 TO 10 KNOTS. CONDITIONS SHOULD BE
MAINLY VFR FOR TUESDAY AFTERNOON.

OUTLOOK...

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... MVFR TO IFR IN LOW CLOUDS,
FOG AND LIGHT RAIN SHOWERS.

THURSDAY: IMPROVING CONDITIONS TO VFR WITH SOUTH GUSTS OF 15-20
KNOTS.

THURSDAY NIGHT THROUGH FRIDAY NIGHT : VFR DETERIORATING TO MVFR/IFR
DURING THE DAY FRIDAY FROM WEST TO EAST WITH RAIN. SOUTHERLY FLOW
LLWS POSSIBLE JUST AHEAD OF THE FRONTAL PASSAGE FRIDAY NIGHT
BEFORE WINDS SHIFT TO THE NW. IMPROVING CONDITIONS LATE FRIDAY
NIGHT.

SATURDAY: VFR.

&&

.MARINE...
A SOUTH TO SOUTHWEST WIND IS EXPECTED INTO TONIGHT. WIND SPEEDS
SHOULD DIMINISH FROM 10 TO 15 KNOTS INTO THE 5 TO 10 KNOT RANGE.

A COLD FRONT IS FORECAST TO PUSH THROUGH OUR REGION FROM THE
NORTHEAST ON TUESDAY. THE WIND WILL BECOME LIGHT AND VARIABLE IN
ADVANCE OF THE FRONT BEFORE SHIFTING TO THE NORTHEAST AND EAST. WIND
SPEEDS ARE EXPECTED TO INCREASE INTO THE 10 TO 15 KNOT RANGE.
SCATTERED GUSTS NEAR 25 KNOTS ARE POSSIBLE ON OUR OCEAN WATERS NORTH
OF BARNEGAT INLET LATE IN THE DAY. THE 25 KNOT GUSTS ARE NOT
EXPECTED TO BE WIDESPREAD ENOUGH TO WARRANT A SMALL CRAFT ADVISORY.
WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BUILD NEAR 4 FEET.

OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY MORNING: NO SCA HEADLINE
ANTICIPATED ATTM FOR EITHER SEAS OR WINDS.

THURSDAY AFTERNOON THROUGH SATURDAY: SCA CONDITIONS AS SEAS WILL
LIKELY BE OVER FIVE FEET, SCA WIND GUSTS POSSIBLE THURSDAY AND
FRIDAY AFTERNOONS.

&&

.HYDROLOGY...
THE FRONTAL BOUNDARY WILL BE SLOW MOVING ACROSS THE REGION WITH A
FAVORABLE SOUTHEAST FLOW PROVIDING PLENTIFUL ATLANTIC MOISTURE.
HOWEVER THE MAIN RAINFALL AXIS LOOKS PROGRESSIVE ATTM. PW VALUES CLOSE
TO 2 INCHES ALONG THE FRONT WILL CREATE A FAVORABLE ENVIRONMENT FOR
HEAVY SHOWERS AHEAD OF THE COLD FRONT. SMALL STREAM AND URBAN
RUNOFF IS POSSIBLE AS FFG IS BETWEEN 1 AND 2 INCHES FOR A SIX
HOUR PERIOD. RIGHT NOW A GENERAL 1-2 INCHES OF RAIN IS LIKELY WITH
THIS SYSTEM. LOCALLY HIGHER AMOUNTS ARE BEING INDICATED BY SEVERAL
GEFS MEMBERS, FUTURE UPDATES WILL CONTINUE TO HONE IN ON WHERE
THESE MIGHT OCCUR. RIGHT NOW THE TREND IS FOR THE RAIN SHIELD TO
BE MORE INTENSE ACROSS THE WESTERN PARTS OF THE CWA.

&&

.TIDES/COASTAL FLOODING...
TIDES WILL BE ASTRONOMICALLY HIGH DUE TO THE FULL
MOON THIS WEEK. OUR IN HOUSE MODEL SUGGESTS SOME TIDAL DEPARTURES OF
.2-.4 FEET WITH THE HIGH TIDAL CYCLES WHICH COULD RESULT IN SOME
SPOTTY MINOR TIDAL FLOODING. THE MAIN TIDAL CYCLES OF CONCERN ARE
WEDNESDAY AND THURSDAY NIGHTS.

&&

.EQUIPMENT...
DIX 88D AGAIN OTS UFN...CERTAINLY FOR MOST OF TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GAINES
AVIATION...GAINES/IOVINO
MARINE...GAINES/IOVINO
HYDROLOGY...DRAG/GAINES
TIDES/COASTAL FLOODING... DRAG/GAINES
EQUIPMENT...DRAG
Hazardous weather outlook, May 12, 3:53 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT MON MAY 12 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-132000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
353 PM EDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FOG MAY BE A HAZARD TUESDAY AND WEDNESDAY NIGHTS.

THERE IS THE POTENTIAL FOR HEAVY RAINFALL LATE THIS WEEK...
ESPECIALLY FRIDAY WHICH IF OCCURS COULD RESULT IN AREAS OF SMALL
STREAM FLOODING, MAINLY ACROSS EASTERN PENNSYLVANIA AND THE EASTERN
SHORE OF MARYLAND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-132000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FOG MAY BE A MARINE HAZARD TUESDAY AND WEDNESDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 12, 6:51 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT MON MAY 12 2014

NJZ013-014-020-026-027-122345-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
651 PM EDT MON MAY 12 2014

...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT EAST
CENTRAL BURLINGTON...NORTHERN OCEAN AND SOUTHERN MONMOUTH COUNTIES...

AT 647 PM EDT...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
DEVELOPING NEAR CREAM RIDGE TO LAKEHURST TO CHATSWORTH...MOVING EAST
AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR CLARKSBURG AROUND 700 PM...SILVER RIDGE
AROUND 710 PM...JACKSONS MILLS AROUND 720 PM...ADELPHIA AROUND 730
PM...HOWELL AROUND 740 PM AND SEA GIRT AROUND 750 PM.

LAT...LON 4014 7402 4006 7402 4001 7405 3987 7407
      3987 7410 3992 7410 3990 7412 3986 7412
      3977 7471 3998 7441 4007 7455 4019 7461
      4018 7459 4028 7404 4024 7398

ROBERTSON
Special weather statement, May 12, 6:59 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT MON MAY 12 2014

NJZ013-014-020-026-027-122345-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
659 PM EDT MON MAY 12 2014

...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT EAST
CENTRAL BURLINGTON...NORTHERN OCEAN AND SOUTHERN MONMOUTH COUNTIES...

AT 647 PM EDT...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
DEVELOPING NEAR CREAM RIDGE TO LAKEHURST TO CHATSWORTH...MOVING EAST
AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE SHOWERS.

OCCASIONAL LIGHTNING IS ALSO OCCURRING WITH THESE SHOWERS AND
THUNDERSTORMS. DO NOT WAIT FOR THUNDER TO BE HEARD TO MOVE INDOORS.

THESE SHOWERS WILL BE NEAR CLARKSBURG AROUND 700 PM...SILVER RIDGE
AROUND 710 PM...JACKSONS MILLS AROUND 720 PM...ADELPHIA AROUND 730
PM...HOWELL AROUND 740 PM AND SEA GIRT AROUND 750 PM.

LAT...LON 4014 7402 4006 7402 4001 7405 3987 7407
      3987 7410 3992 7410 3990 7412 3986 7412
      3977 7471 3998 7441 4007 7455 4019 7461
      4018 7459 4028 7404 4024 7398

ROBERTSON
Special weather statement, May 12, 7:22 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT MON MAY 12 2014

MDZ015-019-130000-
QUEEN ANNE'S MD-TALBOT MD-
722 PM EDT MON MAY 12 2014

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT CENTRAL TALBOT AND
SOUTHWESTERN QUEEN ANNE'S COUNTIES...

AT 717 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR CAPE ST.
CLAIRE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS SHOWER WILL BE NEAR STEVENSVILLE SOUTH AROUND 730 PM...CHESTER
AROUND 740 PM...TALBOT AROUND 750 PM AND COPPERVILLE AROUND 800 PM.

LAT...LON 3904 7631 3899 7627 3898 7620 3887 7603
      3872 7624 3882 7632 3887 7626 3881 7621
      3882 7620 3893 7623 3894 7624 3890 7624
      3893 7628 3889 7627 3891 7632 3886 7633
      3885 7636 3886 7636 3888 7637

ROBERTSON
Special weather statement, May 12, 7:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT MON MAY 12 2014

MDZ015-019-130000-
QUEEN ANNE'S MD-TALBOT MD-
723 PM EDT MON MAY 12 2014

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT CENTRAL TALBOT AND
SOUTHWESTERN QUEEN ANNE'S COUNTIES...

AT 717 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR CAPE ST.
CLAIRE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

NO LIGHTNING IS CURRENTLY OCCURRING WITH THIS SHOWER...HOWEVER...AN
ISOLATED LIGHTNING STRIKE CANNOT BE RULED OUT.

THIS SHOWER WILL BE NEAR STEVENSVILLE SOUTH AROUND 730 PM...CHESTER
AROUND 740 PM...TALBOT AROUND 750 PM AND COPPERVILLE AROUND 800 PM.

LAT...LON 3904 7631 3899 7627 3898 7620 3887 7603
      3872 7624 3882 7632 3887 7626 3881 7621
      3882 7620 3893 7623 3894 7624 3890 7624
      3893 7628 3889 7627 3891 7632 3886 7633
      3885 7636 3886 7636 3888 7637

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 6:51 PM EDTSpecial Weather StatementPHIOcean54 min
May 12, 6:59 PM EDTSpecial Weather StatementPHIOcean46 min
May 12, 7:22 PM EDTSpecial Weather StatementPHITalbot38 min

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.